← Return to Changing Doctors

Discussion
lsittll (@lsittll)

Changing Doctors

Epilepsy & Seizures | Last Active: Aug 15 9:15pm | Replies (29)

Comment receiving replies
@pamelaz

I am having issues with my doctor and his pa. She told me to take Tylenol for neuropathy and I thought my legs were going to burn off my body. I’m discouraged with how she has been so negative about my issues. Everyone says it’s depression and put me on gabapentin and quetiapine with Keppra and Cymbalta and clonazepam. Everything is affecting my GERD and making my neuropathy worse.

Jump to this post


Replies to "I am having issues with my doctor and his pa. She told me to take Tylenol..."

Hi @pamelaz
If I were you in your situation, I would search for a second opinion. It took me quite some time to find a doctor (epileptologist) who respected my feelings and words and who was open to more natural ways of treating epilepsy as I am a person very sensitive to any medication. I have followed my instincts. It was worth the battle!!!!
Do not give up!!!
Santosha

  Request Appointment